# SDR IPXA09557737

- Difficulty date: October 12, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 17,659 hours, 11,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N53612
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO DECK DAMAGED AT POS NR 11 -EFN448LGPG1001 COMPLY WITH EO B757-5100-34747-A, APPENDIX B FOR EVALUATION AND DISPOSITION OF REPAIR.  REMOVE CARGO HANDLING SYST IAW AMM 25-56-00.  REMOVE DAMAGE FLOORBOARD PER AMM 25-55-04-4.  COMPLIED WITH EO B757-5100-34747-APPX B EXIST.  REPAIR DOES NOT CORRELATE TO SRM 53-10.  UPON INSPECTION ADDITIONAL DAMAGE WAS FOUND.  FAB NEW FLOOR PANEL ON MAE TR NR T9/806877 PER IPXA EO B757-5320-9692G INSTALL FLOORBOARD PER AMM 25-55-04-4.
